| Model Number |
ACU0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported during intraocular lens (iol) implant procedure, the trailing haptic folded wrong.There was no patient contact, and this was frequently observed.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).